• update

    Asked by little_fut on Monday, April 15, 2013


    Said the throat thing can be allieviated by this magic mouthwash he gave me, as for my lower part, it has gotten to where i now have blisters but he did say it was caused by the "d" and the meds so try to keep dry and DONT SCRATCH! Easier said than done....so all in all i guess these are my personal chemo side effects ..wow isnt that special? NOT! BUT again the alternative is not going to happen on my watch! One day at a time one side effect at a time...scoreboard: little_fut 5 cancer 1/2

    7 Answers from the Community

    7 answers
    • Quiltstitchsew's Avatar

      I used Desitin - the diaper rash stuff - it worked great

      over 3 years ago
    • karen1956's Avatar

      Little_fut.....when my oldest DD was a baby and getting bad diaper rash, the doctor recommended something called Bagbalm....it can be found at the local drugstores such as Walgreen, CVS etc....hope things resolve quickly....

      over 3 years ago
    • raven's Avatar

      Glad to see your positive spirit shining through again. You are a fighter!

      over 3 years ago
    • jad's Avatar

      Great that your doc GAVE you the magic mouthwash. Mine was a prescription because it needed to be hand mixed and was not covered by my insurance so was very expensive.
      The Biotene over the counter stuff helped though.

      over 3 years ago
    • CAL's Avatar

      I love your straightforward approach--just tell it like it is. The bottom rash reminds me of when my sons were babies. They all had fair complexions like my husband and I so they got rashes a lot as soon as they started on any solid foods. No matter how much I washed them , they still got rashes. So--I bought the pound jars of Desitin and smeared it on and wala--took care of that. I have also heard that Bagbalm works really well.

      over 3 years ago
    • CAS1's Avatar

      Just remembered the popsicle idea for the throat. I wonder if you could use calamine( sp) lotion. That really stops any itch for me and ask the Dr. about benadryl continuation for the itch.

      In my earlier suggestion I said the magic mouthwash too..It helped me a great deal.

      One day at a time is the way.

      over 3 years ago
    • MillieS's Avatar

      Good attitude . Keep positive and keep fighting. Hugs and prayers!

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.